Akcije

Mathematica Moravica
kako citirati ovaj članak
podeli ovaj članak

Metrika

  • citati u SCIndeksu: 0
  • citati u CrossRef-u:0
  • citati u Google Scholaru:[]
  • posete u poslednjih 30 dana:3
  • preuzimanja u poslednjih 30 dana:3

Sadržaj

članak: 1 od 1  
2019, vol. 23, br. 2, str. 29-44
A common fixed point result for two pairs of maps in b-metric spaces without (E.A.)-property
(naslov ne postoji na srpskom)
University cadi Ayyad, Faculty of Sciences - Semlalia, Department of Mathematics, Marrakesh, Morocco

e-adresaakkm555@yahoo.fr
Ključne reči: b-metric spaces; common fixed point for four maps; weakly compatible maps; compatible maps; property (E.A.); well-posedness
Sažetak
(ne postoji na srpskom)
In this paper, we investigate a common fixed point problem for two pairs {f, S} and {g, T} of weakly compatible selfmaps of a complete b-metric (X, d; s), satisfying a contractive condition of Ćirić type. This contraction and some of its variants were used in the paper [29] published in 2016 by V. Ozturk and S. Radenovic, requiring the (E.A.)-property for the pairs {f, S} and {g, T}. The aim of this paper is to provide some improvements to the main result of [29]. Our main theorem will improve certain results published in 2015, by V. Ozturk and D. Turkoglu (see [30] and [31]). We improve also results from other related papers (see the references herin). Indeed, we remove the (E.A.)property and weaken certain assumptions imposed in these papers. So, our work aims to extend and unify, in one go, several common fixed point results known in a recent literature. We furnish two illustrative examples and we prove that the fixed point problem, considered here, for the pairs {f, S} and {g, T} is well-posed. We compare our main result with a recent result obtained in 2018 by N. Hussain, Z. D. Mitrović and S. Radenović in [19].
Reference
Aamri, M., El, M.D. (2002) Some new common fixed point theorems under strict contractive conditions. Journal of Mathematical Analysis and Applications, 270(1): 181-188
Akkouchi, M. (2011) Common fixed point theorems for two self-mappings of a b-metric space under an implicit relation. Hacettepe Journal of Mathematics and Statistics, 40(6), pp. 805-810
Akkouchi, M. (2011) A Common Fixed Point Theorem for Expansive Mappings under Strict Implicit Conditions on b-Metric Spaces. Acta Universitatis Palackianae Olomucensis, Facultas Rerum Naturalium, Mathematica, 50(1): 5-15
Akkouchi, M. (2019) A Common Fixed Point Theorem for two pairs of weakly tangential maps in b-metric spaces. Journal of International Mathematical Virtual Institute, 9: 189-204
Akkouchi, M., Popa, V. (2009) Well-posedness of a common fixed point problem for three mappings under strict contractive conditions. Buletinul Universităţii Petrol-Gaze din Ploieşti, Seria Matematică-Informatică-Fizică, LXI (2), 1-10
Akkouchi, M., Popa, V. (2010) Well-posedness of fixed point problem for mappings satisfying an implicit relation. Demonstratio Mathematica, 43(4): 923-929
Ansari, A.H., Razani, A. (2018) Some fixed point theorems for C-class functions in b-metric spaces. Sahand Communications in Mathematical Analysis (SCMA), 10(1): 85-96
Bakhtin, I.A. (1989) The contraction mapping principle in quasimetric spaces. Func. An., Gos. Ped. Inst. Unianowsk, 30, 26-37 (Russian)
Berinde, V. (1993) Generalized contractions in quasimetric spaces. u: Seminar on Fixed Point Theory, 'Babeş-Bolyai' University of Cluj-Napoca, (Preprint), 3
Browder, F.E., Petryshyn, W.V. (1966) The solution by iteration of nonlinear functional equations in Banach spaces. Bulletin of the American Mathematical Society, 72(3): 571-576
Chandok, S., Tas, K., Ansari, A.H. (2016) Some Fixed Point Results for TAC-Type Contractive Mappings. Journal of Function Spaces, 2016: 1-6
Cobzaş, S. (2018) B-metric spaces, fixed points and Lipschitz functions. arXiv:1802.02722v2 [math.FA], 35 pages
Cosentino, M., Salimi, P., Vetro, P. (2014) Fixed point results on metric-type spaces. Acta Mathematica Scientia, 34(4): 1237-1253
Czerwik, S. (1993) Contraction Mappings in b-metric spaces. Acta Mathematica et Informatica Universitatis Ostraviensis, 1, 5-11
Czerwik, S. (1998) Nonlinear set-valued contraction mappings in b-metric spaces. Atti del Seminario Matematico e Fisico (Dell'Università di Modena), 46 (2), 263-276
Ćirić, Lj.B. (1974) On a family of contractive maps and fixed points. Publications del Institut Mathematique, Vol. 17, No. 31, pp. 45-51
de Blassi, F.S., Myjak, J. (1989) Sur la porosite des contractions sans point fixe. Comptes Rendus Academie Sciences, Paris, 308 (1), 51-54
Došenović, T.M., Pavlović, M.V., Radenović, S.N. (2017) Contractive conditions in b-metric spaces. Vojnotehnički glasnik, vol. 65, br. 4, str. 851-865
Hussain, N., Mitrović, Z.D., Radenović, S. (2019) A common fixed point theorem of Fisher in b-metric spaces. Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales: Serie A. Matemáticas, 113(2): 949-956
Jha, K., Pant, R.P., Singh, S.L. (2003) Common fixed points for compatible mappings in metric spaces. Radovi Matematički, 12(1): 107-114
Jovanović, M., Kadelburg, Z., Radenović, S. (2010) Common Fixed Point Results in Metric-Type Spaces. Fixed Point Theory and Applications, 2010(1): 978121-978121
Jungck, G. (1996) Common fixed points for noncontinuous nonself maps on nonmetric spaces. Far East Journal of Mathematical Sciences, 4(2): 199-215
Jungck, G. (1986) Compatible mappings and common fixed points. International Journal of Mathematics and Mathematical Sciences, 9(4): 771-779
Kirk, W., Shahzad, N. (2014) Fixed Point Theory in Distance Spaces. Cham: Springer International Publishing
Kumar, M.P., Sachdeva, S., Banerjee, K.S. (2014) Some Fixed Point Theorems in b-metric Space. Turkish Journal of Analysis and Number Theory, 2(1): 19-22
Lahiri, B.K., Das, P. (2005) Well-posednes and porosity of certain classes of operators. Demonstratio Mathematica, 38(1): 170-176
Miculescu, R., Mihail, A. (2017) Caristi-Kirk Type and Boyd\&Wong-Browder-Matkowski-Rus Type Fixed Point Results in b-Metric Spaces. Filomat, vol. 31, br. 14, str. 4331-4340
Mitrović, Z.D., Radenović, S., Vetro, F., Vujaković, J. (2018) Some remarks on TAC-contractive mappings in b-metric spaces. Matematički vesnik, vol. 70, br. 2, str. 167-175
Ozturk, V., Turkoglu, D. (2015) Fixed points for generalized a - ps-contractions in b-metric spaces. Journal of Nonlinear and Convex Analysis, 16(10): 2059-2066
Ozturk, V., Radenović, S. (2016) Some remarks on b-(E.A)-property in b-metric spaces. SpringerPlus, 5(1): 544-544
Ozturk, V., Turkoglu, D. (2015) Common fixed point theorems for mappings satisfying (E.A)-property in b-metric spaces. Journal of Nonlinear Sciences and Applications, 8(1), 127-1133
Paluszyński, M., Stempak, K. (2009) On quasi-metric and metric spaces. Proceedings of the American Mathematical Society, 137(12): 4307-4312
Pant, R.P. (1998) Common Fixed Point Theorems for Contractive Maps. Journal of Mathematical Analysis and Applications, 226(1): 251-258
Pant, R.P. (1998) R-weak commutativity and common fixed points of noncompatible maps. Ganita, 49, pp. 19-27
Pant, R.P. (1999) R-weak commutativity and common fixed points. Soochow Journal of Mathematics, 25: 37-42
Pant, R., Panicker, R. (2016) Geraghty and Ćirić type fixed point theorems in b-metric spaces. Journal of Nonlinear Sciences and Applications, 09(11): 5741-5755
Petruşel, A., Rus, I.A., Yao, J. (2007) Well-posedness in the generalized sense of the fixed point problems for multivalued operators. Taiwanese Journal of Mathematics, 11(3): 903-914
Popa, V. (2006) Well-posedness of fixed point problems in orbitally complete metric spaces. Studii şi Cercetări Ştiinţifice, Seria Matematică, 16, 209-214
Popa, V. (2008) Well-posedness of fixed point problem in compact metric spaces. Buletinul Universităţii Petrol-Gaze din Ploieşti, Seria Matematică-Informatică-Fizică, 60, 1, 1-4
Reich, S., Zaslavski, A.J. (2001) Well-posednes of fixed point problems. Far East Journal of Mathematical Sciences, Special volume (Functional Analysis and Its Applications), Part III, 393-401
Roshan, J.R., Shobkolaei, N., Sedghi, S., Abbas, M. (2014) Common fixed point of four maps in b-metric spaces. Hacettepe Journal of Mathematics and Statistics, 43(4), 613-624
Rus, I.A. (2007) Picard operators and well-posedness of fixed point problems. Studia Universitatis 'Babeş-Bolyai' Mathematica, LII (3), 147-156
Singh, S.L., Czerwik, S., Krol, K., Singh, A. (2008) Coincidences and fixed points of hybrid contractions. Tamsui Oxford Journal of Mathematical Sciences, 24 (4), 401-416
Suzuki, T. (2017) Basic inequality on a b-metric space and its applications. Journal of Inequalities and Applications, 2017(1)
 

O članku

jezik rada: engleski
vrsta rada: neklasifikovan
DOI: 10.5937/MatMor1902029A
objavljen u SCIndeksu: 04.04.2020.
Creative Commons License 4.0

Povezani članci